# SDR 04FDEA02551

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED STA 720D 12 STR 19L.  *S/D*  REPAIRED DAMAGED UPPER SKIN AT BS 720D PLUS 12 STR 19L PER SRM 53-30-3 DETAIL 2 & FED EX SR27-57-056 DRAWING.
